# SDR SIMA201122207A

- Difficulty date: August 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 1451482836
- Aircraft time: 28,363 hours, 26,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING EXTERNAL EMERGENCY LIGHT INOP.  REPLACED BULB.
